MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 18G X 15CM; INSTRUMENT, BIOPSY

ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 18G X 15CM; INSTRUMENT, BIOPSY
Model Number 360-1580-01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The nephrology department of the hospital used a disposable biopsy needle to perform a puncture on a patient.The needle tip broke.This caused very serious consequences for the director and the patient.
 
Additional Manufacturer Narrative
The complaint sample has been returned for investigation and is currently in process.A follow up report will be submitted upon the closure of the investigation.
 
Additional Manufacturer Narrative
We conducted a review of the manufacturing and inspection records for this lot and found no deviations or non-conformances.A sample that had been previously opened was returned to us for evaluation.Upon visual inspection, we observed that the pincer was flattened and the tri-tips were bent, preventing it from functioning as intended.Based on our review, we can confirm the reported issue.Our manufacturing process includes rigorous computer and photographic inspections to ensure the pincer and tri-tips meet quality standards.During operation, the pincer extends from its window and interacts with surrounding tissues and structures.In some cases, the needle set may encounter tissue that is firmer than expected, which could affect the pincer's positioning.Additionally, tri-tip damage may result from contact with a hard surface or object, such as bone, or from interaction with tissue that causes unexpected resistance.Based on our assessment, the most likely cause of the needle damage does not appear to be related to a manufacturing issue.As a result, no corrective action is necessary at this time.Additional information provided in d9, h3, h6 and h11.

Brand Name
BIOPINCE FULL CORE BIOPSY INSTRUMENT 18G X 15CM
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75758
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75758
9036759321
MDR Report Key24172926
Report Number0001625425-2026-00927
Device Sequence Number9569697
Product Code KNW
UDI-Device Identifier00886333004355
UDI-Public(01)00886333004355(17)271025(10)11594016
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number360-1580-01
Device Lot Number11594016
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2026
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2025
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient EthnicityNon Hispanic